# SDR ASAA2019091030697

- Difficulty date: September 10, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 42,600 hours, 12,750 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609070000
- Part serial: 00030770
- Condition: Faulty
- Location: Galley
- Part time: 64,765 hours, 22,793 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORT "ELECTRICAL" SMELLING FUMES, PASSENGER ALSO SMELLS THEM, FROM ABOUT ROW 15 ALL THE WAY TO THE BACK, BUT NOT IN THE GALLEY. QHR3.1 FOLLOWED THROUGH STEP 11. AT THAT POINT ALL FUMES WERE GONE. WE LEFT ITEMS TURNED OFF, OFF FOR REMAINDER OF THE FLIGHT. GROUNDED - YES. CONSULTED FLIGHT CREW UPON ARRIVAL AND CONFIRMED NO SMOKE IN CABIN BUT STRONG ELECTRICAL SMELL FILLING CABIN AND PARTS OF GALLEY. AS A PRECAUTIONARY MEASURE C/W CONDITIONAL INSPECTION OF CABIN FOR SMOKE AND FUMES PER AMM 05-51-56-200-801. DURING INSPECTION OF ALL CABIN ELECTRICAL EQUIPMENT, FOUND STRONG AND INSTANT ELECTRICAL ODOR COMING FROM AFT GALLEY DUAL OVEN. SMELL FILLED ENTIRE CABIN. ALSO CHECKED RECIRCULATION FANS FOR OBVIOUS DEFECTS. NONE FOUND. OPS CHECK VERIFIED L OVEN FAN NOT GETTING UP TO SPEED WITH A STICKER COVERING SCREEN. FOUND SMOKE SMELL WITH A 20 MIN OPS CHECK THROUGHOUT CABIN. REMOVED AND REPLACED OVEN REF AMM 25 32 01. OPS CHECK OF NEW OVEN VERIFIED FUNCTIONAL GOOD AT THIS TIME.
